Charles Hermite.
Journal für die reine und angewandte Mathematik (1901)
- Volume: 123, page 174-174
- ISSN: 0075-4102; 1435-5345/e
Access Full Article
topHow to cite
topFuchs, L.. "Charles Hermite.." Journal für die reine und angewandte Mathematik 123 (1901): 174-174. <http://eudml.org/doc/149119>.
@article{Fuchs1901,
author = {Fuchs, L.},
journal = {Journal für die reine und angewandte Mathematik},
language = {ger},
pages = {174-174},
title = {Charles Hermite.},
url = {http://eudml.org/doc/149119},
volume = {123},
year = {1901},
}
TY - JOUR
AU - Fuchs, L.
TI - Charles Hermite.
JO - Journal für die reine und angewandte Mathematik
PY - 1901
VL - 123
SP - 174
EP - 174
LA - ger
UR - http://eudml.org/doc/149119
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.